Hail, Dickinson
- When
- September 16, 9:07 PM CST to 9:17 PM CST
- Where
- Dickinson County, Sagola
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 46.083, -88.067
Hail lasted for five to ten minutes.
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Sep 16, 8:00 PM CST, 1 hour 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 1000 PM EDT SAT SEP 16 2006 .UPDATE... SCT SHRA/TSRA CONTINUE TO DVLP OVER NRN AND ERN LK SUP AS SW LLJ GETS UNDERNEATH EDGE OF STRG CAP SHOWN FM H8-7 ON 00Z RAOBS/TAMDAR SDNGS AND WHERE 18Z GFS F6 SHOWS SHARP H85 MSTR CNVGC ON SRN FLANK OF H85-7 FGEN. ALTHOUGH RUC SDNGS SUG LIMITED ELEVATED CAPE IN THIS GENESIS AREA (NO MORE THAN ABOUT 500 J/KG)...EFFECTIVE H85-3 LYR BULK SHEAR AOA 50KTS APPEARS SUFFICIENT TO ENHANCE UPDRAFTS AND INCRS VIL AS HI AS 45 J/KG. EXCEPT FOR AREAS NEAR LK SUP E OF MUNISING...FA APPEARS CAPPED IN THE WARM SECTOR OF DEEP LO OVER THE NRN PLAINS. HOWEVER...A FEW -SHRA HAVE POPPED UP IN NCNTRL WI DESPITE LACK OF BNDRY/SHRTWV FORCING UNDER H75 THERMAL RDG IN RIGHT EXIT OF MAIN UPR JET IN WRN MN. LIFTING FM H765 (LYR WITH LEAST CIN) ON THE 00Z GRB SDNG YIELDS CAPE CLOSE TO 700 J/KG WITH 35 J/KG CIN. UPDATED TO INCRS POPS OVER ERN LK SUP/THE ERN ZNS NR LK SUP WHERE GFS/UKMET INDICATE MSTR CNVGC AT NOSE OF STRENGTHENING NOCTURNAL SW LLJ WL BE MAXIMIZED AND INTERSECT SHARPEST H85-7 FGEN. ISOLD -SHRA THAT HAVE DVLPD OVER NCNTRL WI LOOK TO BE IN AXIS WHERE THESE MODELS SHOW THE MAIN LLJ AXIS INTENSIFYING LATER (AND IN AXIS WHERE PROFILER OVER SW WI INDICATES H85 WIND HAS INCRSD TO 50 KTS)... SUGING THE CELLS MAY INTENSIFY WHEN THEY REACH EDGE OF CAP OVER LK SUP. ALTHOUGH AREA OF SHRA/TSRA OVER LK SUP APPEARS TO BE MOVING E...SUSPECT CELLS MAY BEGIN TO BLD BACK TO THE W LATER ONCE LLJ INTENSIFIES AND THEN DRIFT TO THE ESE ALG FNTL ZNS/PARALLEL TO H85-3 THKNS LINE AND INTO THE ERN ZNS. GFS/UKMET SHOW INSTABILITY REMAINING FAIRLY WEAK (SSI NO LOWER THAN 0 TO -2C)...BUT FCST EFFECTIVE H85-3 BULK SHEAR REMAINING UP TO 40-45KTS WL ALLOW SOME UPDRAFT ENHANCEMENT. OTRW...MAINTAINED CHC POPS OVER THE W HALF AFT MIDNGT TO ACCOUNT FOR POTENTIAL OF SHRA/TSRA OVER MN TO DRIFT IN LATER WHERE MODELS SHOW GENERAL HGT FALLS/WEAKENING OF CAP. SUSPECT LO CLD WL DVLP LATER TNGT UNDER LO INVRN WITH BASE AT H9 SHOWN ON TAMDAR SDNG FM SAW. KC .PREVIOUS DISCUSSION (ISSUED AT 400 PM EDT SAT)... MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES TONIGHT/SUNDAY AND THE UPPER LOW PROGGED TO MOVE ACROSS THE AREA MONDAY THROUGH TUESDAY. CURRENT WEATHER...18Z WATER VAPOR LOOP AND RUC 500MB HEIGHT ANALYSIS SHOWED AN UPPER RIDGE EXTENDING FROM THE LOWER MISSISSIPPI VALLEY INTO THE EASTERN GREAT LAKES AND AN UPPER TROUGH COVERING MUCH OF THE INTERMOUNTAIN WEST. UPPER MICHIGAN IS IN-BETWEEN THESE TWO FEATURES IN SW FLOW. WITHIN THE SW FLOW...SHRTWVS WERE PRESENT OVER WESTERN WISCONSIN AND THE MN ARROWHEAD. THESE TWO SHRTWVS DID PRODUCE SOME SHOWERS AND THUNDERSTORMS THIS MORNING...AIDED BY LOW LEVEL WARM ADVECTION FORCING...BUT THE MAJORITY OF THEM STAYED OVER THE WEST HALF OF WISCONSIN AND THE WEST HALF OF THE U.P.. THE REASON FOR THE RAIN STAYING TO THE WEST AND FALLING APART IS THE EXPANSIVE AREA OF DRY AIR TO ITS EAST IN THE 800-600MB LAYER OVER MUCH OF MICHIGAN PER TAMDAR AND 12Z SOUNDINGS. DESPITE THIS DRY LAYER ALOFT...THE 14Z TAMDAR SOUNDING SHOWED PLENTY OF MOISTURE STUCK BELOW THE INVERSION AT 800MB (NEARLY SATURATED). SOME OF THE MOISTURE IS ALSO COMING FROM LAKE MICHIGAN DUE TO SSE FLOW. THE REFLECTION OF THE NEARLY SATURATED LAYER IS A PERSISTENT CLOUD DECK OVER THE CENTRAL U.P. BECAUSE OF MORE CLOUDS...TEMPERATURES HAVE HAD A HARD TIME RISING...WITH READINGS AT MOST IN THE LOW 70S. THE STRONG SOUTHERLY FLOW MENTIONED IS DUE TO A TIGHT PRESSURE GRADIENT BETWEEN 1021MB HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND BROAD 999MB LOW PRESSURE IN THE CENTRAL DAKOTAS LOCATED DOWNSTREAM OF THE UPPER TROUGH. A DECENT THERMAL GRADIENT EXISTS ON BOTH SIDES OF THE LOW...WITH 12Z SOUNDINGS AT RAPID CITY AND BISMARCK REPORTING 850MB TEMPS OF 12-13C WHILE GLASGOW WAS AT 1C. TONIGHT...UPPER TROUGH OVER THE INTERMOUNTAIN WEST WILL BE LIFTING OUT INTO THE DAKOTAS TONIGHT...RESULTING IN INCREASED RIDGING ACROSS THE GREAT LAKES AND DEEPENING OF THE SURFACE LOW. THE ACTUAL LOW CENTER POSITION AT 12Z SUN VARIES FROM NEAR THE LAKE OF THE WOODS (NAM) TO SW MANITOBA (GFS/UKMET/ECMWF). DESPITE THE LOW CENTER LOCATION DIFFERENCE...ALL THE MODELS AGREE ON THE ASSOCIATED COLD FRONT REACHING DULUTH AND LA CROSSE BY 12Z. SOUTHERLY FLOW AHEAD OF THE FRONT IS EXPECTED TO ADVECT HIGHER TEMPS AT 850MB LOCATED IN THE CENTRAL PLAINS (22C AT OMAHA AT 12Z). THIS ADVECTION SHOULD STEEPEN MID-LEVEL LAPSE RATES SINCE THE LOW LEVEL WARM ADVECTION WILL BE STRONGER THAN THAT SAY AT 500MB. ALTHOUGH THIS STEEPENING OF LAPSE RATES WOULD FAVOR PRECIPITATION...AM HESITANT AT THE MOMENT TO HAVE ANY UNTIL AFTER MIDNIGHT DUE TO TWO FACTORS: CURRENT MID LEVEL DRY AIR THAT NEEDS TO MOISTEN AND WHEN MID LEVEL HEIGHTS BEGIN FALLING. THE BEST CHANCE FOR ANY RAINFALL WILL BE IN THE WESTERN U.P. CLOSER TO THE MORE SIGNIFICANT HEIGHT FALLS. THUNDERSTORMS WILL ALSO BE POSSIBLE DUE TO 500-1000J/KG OF ELEVATED CAPE PRESENT AFTER MIDNIGHT ALONG WITH LITTLE CIN (25 J/KG OR LESS). 1-6 KM SHEAR IS FAIRLY LOW...10-20KT...SO NO SEVERE WEATHER IS EXPECTED AT THIS TIME. WITH PERSISTENT SOUTHERLY FLOW ALONG WITH DEWPOINTS CONTINUING TO CLIMB...TEMPERATURES SHOULD NOT DROP ALL THAT MUCH. MET/MAV GUIDANCE IS IN GOOD AGREEMENT AND HAVE FOLLOWED THEM. SUNDAY...UPPER TROUGH OVER THE DAKOTAS IS NOT PROGGED TO MOVE MUCH DURING THE DAY...PERHAPS ONLY SLIGHTLY EASTWARD. AS A RESULT...THE COLD FRONT OVER DULUTH WILL TAKE ITS TIME MOVING ACROSS. IN FACT...BY 00Z...THE NAM/UKMET/GFS ONLY INDICATE THE FRONT IN THE CENTRAL U.P.. HAVE MAINTAINED A GENERAL CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE CWA AS HEIGHTS GRADUALLY FALL AND CONVERGENCE OCCURS ALONG THE FRONT. IF SOME SUNSHINE CAN OCCUR...SAY TEMPERATURES CLIMBING INTO THE MID TO UPPER 70S AHEAD OF THE FRONT...THERE WOULD BE ENOUGH INSTABILITY COMBINED WITH 40-45 KT OF 0-6KM SHEAR TO PROMOTE SOME SEVERE THUNDERSTORMS ALONG THE FRONT. HOWEVER...THE SUNSHINE IS THE BIG QUESTION AND IS STILL NOT KNOWN AT THIS TIME. FOR NOW HAVE LEFT THE FORECAST MOSTLY CLOUDY WITH HIGHS MAINLY IN THE LOW 70S. BEHIND THE FRONT...SKIES MAY CLEAR OUT LATE IN THE DAY IN THE WESTERN U.P. AS A DEEP DRY SLOT PUNCHES IN. THEREFORE HAVE ENDED PRECIPITATION BEHIND THE FRONT. SUNDAY NIGHT INTO MONDAY...AN UPPER TROUGH DIGGING DOWN THROUGH THE NORTHEAST PACIFIC WILL PUSH UPPER LEVEL RIDGING BEHIND THE DAKOTAS TROUGH INTO THE INTERMOUNTAIN WEST. THE NET RESULT WILL BE TO PUSH THE TROUGH OVER THE DAKOTAS EASTWARD...WITH THE UPPER LOW IN THE TROUGH REACHING CENTRAL MINNESOTA MONDAY MORNING AND THE WESTERN U.P. MONDAY EVENING. WITH THESE SYSTEMS MOVING EASTWARD...THE COLD FRONT SHOULD MOVE OUT OF THE EASTERN U.P. SUNDAY EVENING...ENDING THE CHANCE FOR SHOWERS AND THUNDERSTORMS. OTHERWISE...MUCH OF SUNDAY NIGHT WILL BE DOMINATED BY THE DRY SLOT...MAINTAINING PARTLY CLOUDY AND DRY CONDITIONS. THE ONLY EXCEPTION IS LATE SUNDAY NIGHT IN THE WESTERN U.P. WHERE SOME LIGHT RAIN SHOWERS MAY MOVE IN ASSOCIATED WITH THE UPPER TROUGH. ON MONDAY...AS THE UPPER TROUGH/LOW PUSH EASTWARD...THESE RAIN SHOWERS ARE EXPECTED TO MOVE INTO THE CWA. SINCE ALL MODELS ARE IN AGREEMENT OF SHOWING 700-300MB Q-VECTOR CONVERGENCE AND PCPN...HAVE DECIDED TO RAISE POPS TO LIKELY. COOLER TEMPERATURES ARE EXPECTED FOR BOTH PERIODS COMPARED TO WHAT WE HAVE SEEN RECENTLY DUE TO 850MB TEMPS FALLING TO 2-3C BY 00Z MON. MET/MAV GUIDANCE NUMBERS SEEM REASONABLE. MONDAY NIGHT INTO TUESDAY...ALL MODELS ARE IN GOOD AGREEMENT SHOWING THE UPPER TROUGH TO MOVE EAST OVER THE WESTERN GREAT LAKES REGION NORTH TO HUDSON BAY...WITH THE UPPER LOW MOVING NE TO JAMES BAY BY 12Z. MEANWHILE THE SURFACE LOW ASSOCIATED WITH THIS UPPER LOW WILL BE MOVING EASTWARD ACROSS LAKE SUPERIOR MONDAY EVENING AND THEN NE TOWARDS HUDSON BAY AFTER MIDNIGHT MONDAY NIGHT. A SECONDARY COLD FRONT ASSOCIATED WITH THIS LOW IS PROGGED TO MOVE ACROSS LAKE SUPERIOR THROUGH THE NIGHT. BEHIND THIS FRONT...850MB TEMPS ARE PROGGED TO DROP TO -2 TO -3C. WITH PLENTY OF LOW LEVEL MOISTURE...AND THE COLD AIR MOVING ACROSS THE LAKE...THERE SHOULD BE NO PROBLEM IN GENERATING LAKE EFFECT RAIN SHOWERS ALONG AND BEHIND THIS FRONT. IN FACT...950MB CONVERGENCE FIELDS FROM THE NAM/GFS ARE QUITE IMPRESSIVE ALONG AND BEHIND THE FRONT...SUGGESTING THAT IF THIS WAS A SNOW EVENT...WE WOULD BE RECEIVING QUITE A BIT. HOWEVER...SINCE THERE IS A LAYER OF 2500 FT OF ABOVE FREEZING TEMPS NEAR THE GROUND...ALL THE PRECIPITATION WILL BE RAIN. THIS NEEDS TO BE WATCHED...THOUGH...AS THE SNOW GROWTH LAYER DOES SATURATE WHICH MEANS SOME SNOW COULD FALL IN HEAVIER PRECIPITATION. HAVE RAISED POPS TO LIKELY TOO FOR MONDAY NIGHT AND TUESDAY AS THE COLD FRONT PASSES. TEMPERATURES WILL LIKELY BE COOL THROUGH THIS PERIOD DUE TO THE RELATIVELY CHILLY 850MB TEMPS AND PLENTY OF CLOUD COVER. HAVE LOWERED HIGHS ON TUESDAY EVEN INTO THE UPPER 40S...AND THIS MAY STILL BE TOO HIGH. EXTENDED (WEDNESDAY THROUGH SATURDAY)...THE MAJORITY OF OPERATIONAL MODELS AND GFS ENSEMBLES ARE IN GOOD AGREEMENT THROUGH THE PERIOD...EXCLUDING THE 06Z GFS. IN GENERAL FOR THE UPPER LEVEL PATTERN...UPPER LOW NEAR JAMES BAY WITH A TROUGH EXTENDING SOUTHWARD INTO THE GREAT LAKES TUESDAY EVENING IS PROGGED TO SLOWLY LIFT NORTHEASTWARD THROUGH THURSDAY...WHICH IS TYPICAL BASED ON CLIMATOLOGY OF TROUGHS IN SE CANADA. FARTHER TO THE WEST...MODELS INDICATE THAT AN UPPER TROUGH WILL BE DROPPING INTO THE PACIFIC NW ON TUE. THE 06Z GFS IS MOST PROGRESSIVE IN PUSHING THIS TROUGH TO THE EAST...WHICH BASED ON THE FACT THAT RIDGING IS PROGGED AHEAD OF IT OVER THE PLAINS AND THE SLOW MOVING TROUGH OVER SE CANADA...THIS PROGRESSION SEEMS TO BE TOO FAST. IN FACT ALL OTHER MODELS AND THE GFS ENSEMBLES MAINTAIN RIDGING AHEAD OF THIS PACIFIC NW TROUGH...AND THUS TROUGH IS ALLOWED TO DROP INTO THE FOUR CORNERS REGION BY FRIDAY. AS FAR AS THE WEATHER FOR UPPER MICHIGAN GOES...WITH A LINGERING UPPER TROUGH OVER THE AREA ON WEDNESDAY...850MB TEMPS OF 0 TO -2C AND WEAK CYCLONIC LOW LEVEL FLOW...MAINTAINING SOME CHANCES FOR LAKE EFFECT RAIN SHOWERS IS PREFERRED. AS THE UPPER TROUGH LIFTS OUT ON THURSDAY...SURFACE RIDGING AND UPPER LEVEL SUBSIDENCE IS ALLOWED TO BUILD INTO THE CWA. THESE TWO FACTORS...ALONG WITH 850MB TEMPS WARMING A FEW DEGREES...WILL ALLOW LAKE EFFECT RAIN SHOWERS TO END. HOWEVER...WHEN THIS TIME OCCURS IS STILL UNCERTAIN. PREFER TO AT A MINIMUM KEEP THE CHANCE FOR RAIN GOING ON EASTERN LAKE SUPERIOR WEDNESDAY NIGHT. THE REST OF THE FORECAST THROUGH FRIDAY WILL REMAIN DRY AT THIS TIME AS UPPER LEVEL AND SURFACE RIDGING BUILD OVER THE AREA (PER 00Z/12Z ECMWF) IN RESPONSE TO THE TROUGH DIGGING INTO THE FOUR CORNERS REGION. THIS INCREASED RIDGING SHOULD ALLOW TEMPERATURES TO WARM AND IN FACT THE 00Z ECMWF HAS 850MB TEMPS OF 4-6C BY 00Z SAT. HAVE INSERTED A CHANCE OF RAIN SHOWERS FOR SATURDAY AS ECMWF/CANADIAN/UKMET INDICATE WARM ADVECTION AHEAD OF THE UPPER TROUGH LIFTING OUT OF THE FOUR CORNERS REGION. AJ && .MQT WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 445 PM EDT SAT SEP 16 2006 MIZ001>007-009>014-084-085-171200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 345 PM CDT SAT SEP 16 2006 /445 PM EDT SAT SEP 16 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT AND SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE KEWEENAW PENINSULA THIS EVENING...THEN ACROSS ALL OF WEST AND CENTRAL UPPER MICHIGAN AFTER MIDNIGHT INTO SUNDAY. SOME STRONGER THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 45 MPH. THERE IS A MODERATE RISK OF RIP CURRENTS BETWEEN MARQUETTE AND MUNISING LATE TONIGHT AND EARLY SUNDAY. SWIMMERS IN THIS AREAS SHOULD TAKE EXTRA CARE AND KNOW HOW TO GET OUT OF RIP CURRENT IF CAUGHT IN ONE. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THE CHANCE OF THUNDERSTORMS WILL END OVER THE EAST HALF OF UPPER MICHIGAN SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LSZ221-241>248-263-264-171200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 345 PM CDT SAT SEP 16 2006 /445 PM EDT SAT SEP 16 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT AND SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE NORTH HALF OF LAKE SUPERIOR THIS EVENING...THEN ACROSS ALL OF LAKE SUPERIOR AFTER MIDNIGHT INTO SUNDAY. SOME OF THE STRONGER THUNDERSTORMS ON SUNDAY MAY PRODUCE WIND GUSTS TO 35 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THE CHANCE OF THUNDERSTORMS WILL END OVER CENTRAL AND EASTERN LAKE SUPERIOR SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-171200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 445 PM EDT SAT SEP 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT AND SUNDAY THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT INTO SUNDAY. SOME OF THE STRONGER THUNDERSTORMS ON SUNDAY MAY PRODUCE WIND GUSTS TO 35 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THE CHANCE OF THUNDERSTORMS WILL END SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DLG/AJ
The Marquette radar (KMQT), 64 km away, was scanning. The volume nearest the first event began at 03:08 UTC.
2 hail. Local standard time, as filed.
Hail lasted for five to ten minutes.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2006Every state in 2006This day in weather historyWarnings in Michigan, September 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5530584, 5530585.